Your Cart

Your cart is empty

Home  >  Volume 28. No.2 (Nov. 2014)

11. Analytical Approximate to the Solution of Some Nonlinear Partial Differential Equations by Olayiwola M. O. - Volume28, No. 2, (November, 2014), pp 69 – 72
Sale price: $5.00

In this paper, a Modified Variational Iteration Method (MVIM) is applied to some nonlinear partial differential equations that arise in physical sciences. The algorithmis an elegant combination of variational iteration method and Taylor's approximation, and it is a very direct way to convergence of the numerical solution of partial differential equation with capability to reducing the computational efforts. A Maple code is generated for the algorithm and simulated.

VIM, Taylor's Approximation, MVIM